MAUDE Adverse Event Report: SIGHT SCIENCES, INC. TEARCARE SYSTEM; POWERED HEATING PAD

SIGHT SCIENCES, INC. TEARCARE SYSTEM; POWERED HEATING PAD
Model Number 5-105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Skin Inflammation/ Irritation (4545)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A female patient had a treatment session with the sight sciences tearcare system on (b)(6) 2020.The next day, on (b)(6) 2020 the patient presented at the treating office with swelling and irritation of her left and right eyelids.The patient was prescribed advil and tobradex.She also placed compresses with an ice pack over each eye for a few days following her office examination.The patient sent an email to the treating office 5 days later stating that the swelling and pain had reduced significantly but both of her eyelids still have some swelling, with the left eyelid appearing worse than the right.Furthermore, the patient stated that even though her eyes look moist, when she wakes up in the morning after putting in the gel at night like she normally does, her eyes feel very dry and crusty since the tearcare procedure.She is not sure why this occurs, but stated that the weather has been colder and drier out in recent days.

Brand Name
TEARCARE SYSTEM
Common Device Name
POWERED HEATING PAD
Manufacturer (Section D)
SIGHT SCIENCES, INC.
4040 campbell ave.
suite 100
menlo park CA 94025
MDR Report Key11154722
Report Number3010363671-2021-00001
Device Sequence Number4069317
Product Code IRT
UDI-Device Identifier00858027006372
UDI-Public010085802700637217210630101008143
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5-105
Device Catalogue Number5-105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR